# SDR SWAA2022020896951

- Difficulty date: January 13, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 32,597 hours, 15,773 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT CRACKED AT STA 540. LBL 24.75 TO BL 0 / REMOVED AND REPLACED CABIN FLOOR PANEL SUPPORT I/A/W SRM 51-40-02.
